Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Severe headache, concentration lapses, taking Ritvil, MRI normal. Precautionary measures?

Hello Docter, I am Swamy Kadaba and I am a software enginner. I used to get head aches from past 1 year and I had consulted a psychatrist and I am takign Rivtril 0.5mg medicenes. But from past 1 month my head ache is severe and not able to concentrate and work also. 2 months I had done MRI scan on my head and everything was normal. I have lot of my stress in my life style. Please let me know what is the next steps that I should take. Do I need to consult a neuro surgen or a psychatrist again.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Swamy Kadaba,
Thanks for writing your query.

It will be helpful if you give more information about your headache like :-
1. Whether the headaches are on one side only or generalized?
2. Any vision problem before or during the headache?
3. Any history of head injury?

Rivitril contains clonazepam and is a psychiatric medicine and may be helpful in controlling your symptoms to some extent.

If your headaches are single sided, then there is possibility of Migraine headaches or Cluster headache and needs proper management accordingly.

I would suggest you that you should first get your vision checked (Refraction) by an Ophthalmologist and if it is normal, then you should get yourself examined by a Neurophysician to rule out other causes of headaches.

Donot start or stop any psychiatric medicine by yourself without taking advice from your Psychiatrist.

Doing yoga and meditation daily will help you to overcome any stress easily. Also have a positive approach to your life.

I hope this is helpful to you.
Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor